# SDR UALA2010091303391

- Difficulty date: September 10, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 59,579 hours, 8,624 cycles
- Engine: Pwa PW4090
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 853
- Condition: Faulty
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MELTING PLASTIC SMELL WAFTS OCCUR FROM BUSINESS CLASS GALLEY OVERHEAD FWD. SPORADIC BURNING ODOR PERSIST, SUSPECT UPPER RECIRCULATION FAN PROBLEM. PREVIOUS HISTORY. IN REF TO BUSINESS GALLEY ODOR UPPER RECIRCULATION FANS HAVE BEEN OFF FOR ABOUT 1.5HRS BUT THE BURNING PLASTIC ODOR IS BACK BUT STILL IN SMALL AMOUNTS. DEACTIVATED FWD UPPER RECIRCULATION FAN. BREAKER PULLED AND COLLARED AT P110 POSITION A21. REPLACED UPPER FWD RECIRCULATION FAN, OPS CHECK GOOD.
